MathSciNet Relay Station
MathSciNet bibliographic data
MR1809116 (2001i:47054) 47B38 (47H30)
Christ, Michael; Kiselev, Alexander Maximal functions associated to filtrations. J. Funct. Anal. 179 (2001), no. 2, 409–425.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement